# SDR USAA2012062900003

- Difficulty date: June 28, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 26,993 hours, 20,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3244
- Condition: Failed
- Location: Cabin
- Part time: 26,991 hours, 20,971 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CABIN AFT EPSU 13WL FAILED ON TEST.  REPLACED EPSU 13WL IAW A319 AMM 33-51-38-000-001A, OPS CHECKED GOOD IAW A319 AMM 33-51-00-710-009A.
